# SDR GTIA2025092239082

- Difficulty date: September 19, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N637NK
- Make and model: Airbus A320-232
- Aircraft serial: 6436
- Aircraft time: 36,978 hours, 16,811 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: D30664515
- Part serial: M9017
- Condition: No Test
- Location: Zone 200
- Part time: 152 hours, 94 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SVC CHECK EPSU TEST FAILED-R/R L1 DOOR SLIDE IAW AMM 25-62-44 OPS TEST GOOD
